In-plane stability of parabolic arches with horizontal spring supports. I: Theory

Asce-Amer Soc Civil Engineers
Publication Type:
Journal Article
Journal Of Structural Engineering-Asce, 2007, 133 (8), pp. 1130 - 1137
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2009008041OK.pdf485.69 kB
Adobe PDF
This paper investigates the in-plane elastic stability of a shallow parabolic arch with horizontal spring supports subjected to a uniformly distributed vertical load. A virtual work formulation is used to establish both the nonlinear equilibrium equation
Please use this identifier to cite or link to this item: